# SDR SIMA20211121001

- Difficulty date: November 21, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 40,736 hours, 36,364 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON PCA ATTACHMENT FITTING ON AILERON HAS MULTIPLE MIGRATING BUSHINGS.-C/A-INSTALLED NEW LH AILERON PCA FITTING IAW EO-EM-27MR-112.
